# SDR 05FDEA01615

- Difficulty date: June 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP ASSY I/B SEGMENT APPROX ALONG STA XIFH 207.30 FOUND TEE FITTING WORN.  REMOVED AND   REPLACED AS PER SRM 51-35-01 VOL II & DRAWING ARC 2482 FABRICATE NEW TEE SUPPORT.
